# SDR SWAA2024072404678

- Difficulty date: June 22, 2024
- Submitted: July 24, 2024
- Operation: Air carrier
- Aircraft: N252WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34973
- Aircraft time: 59,332 hours, 35,662 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LH Z ANGLE NEAR F.E.D MOP SILL BS 344; LBL 62; WL 208.<[01] REMOVED CORROSION ON ZEE CHORD ANGLE AT DISCREPANCY AREA: L = 1'; W= 1'; MAX. MATERIAL LOSS= 0.004'; WAS FOUND WITHIN LIMIT PER SRM 53-10-15-1A-1; STEP 4.C(2)A; FIG. 108; DETAIL D.  TOOL USED: ID: ATS2472 DUE: 12/2024; APPLIED CHEMICAL CONVERSION COATING AND TWO LAYERS OF BMS 10-11; TYPE I PRIMER ON ZEE CHORD ANGLE I.A.W SRM 51-20-01 AND SOPM 20-41-02.
